# SDR 2004FA0000241

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENTRANCE STEP IS EXTREMELY LOOSE.  (GL200305339)
